Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/1697
Title: Evaluation of sums involving Gaussian q-binomial coefficients with rational weight functions
Authors: Kılıç, Emrah
Prodinger, Helmut
29574
Keywords: q-Binomial coefficient
Fibonomial coefficients
partial fraction decomposition
identities
Issue Date: Mar-2016
Publisher: World Scientific Publishing Co. Pte Ltd
Source: Kiliç, E., & Prodinger, H. (2016). Evaluation of sums involving Gaussian q-binomial coefficients with rational weight functions. International Journal of Number Theory, 12(02), 495-504.
Abstract: We consider sums of the Gaussian q-binomial coefficients with a parametric rational weight function. We use the partial fraction decomposition technique to prove the claimed results. We also give some interesting applications of our results to certain generalized Fibonomial sums weighted with finite products of reciprocal Fibonacci or Lucas numbers.
URI: https://doi.org/10.1142/S1793042116500305
https://hdl.handle.net/20.500.11851/1697
ISSN: 1793-0421
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Show full item record

CORE Recommender

SCOPUSTM   
Citations

11
checked on Dec 29, 2022

WEB OF SCIENCETM
Citations

13
checked on Sep 24, 2022

Page view(s)

24
checked on Dec 26, 2022

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.